The Leukemia & Lymphoma Society - Fighting Blood Cancers
4 Replies Latest reply: Oct 26, 2011 3:59 PM by jenz RSS

leg stiffness, muscle pain, joint pain

JoshLee Registered Users
Currently Being Moderated

Hi All,

 

     So over the past week I've had this resurgance of joint pain in my legs, quad pain, painless muscle spasams, shooting joint pain, and stiffness. I have been on Tasigna about 9 months. I've had this once before, but not for a while. I talked to my onc. he said that it probably ISN'T drug related....Which is weird. He said I probably wouldn't have this all the sudden pop up and that everything that was going to be an issue would have presented itself in the first 6-8 weeks. CBC looks good. WBC 5.8, Hgb 14.8, Plt 150. No unusual immature stuff going on. Everything normal as far as raw numbers are concerned. I know some people say side effects cycle, is that true? I can't think of any other reason for this to be happening other than a side effect issue. Ideas? As always, thanks for your help. -Josh

  • Re: leg stiffness, muscle pain, joint pain
    Taylor Registered Users
    Currently Being Moderated

    Oh yeah, my side effects on Tasigna definitely cycle.  Just the other week I was telling a co-worker that I hadn't had any musculo-skeletal pain or problems in a while, and the next day my arms and legs weren't sore so much as just heavy and felt exhausted.  I've since had some pains in my shins and in the bones of my hands/wrist, but this time around they haven't lasted more than a ten or so minutes, and usually just right after I wake up, thankfully.

     

    I had also not had acid reflux in a while but had a couple of bad days last week.  I'm PCRU and it sometimes doesn't seem to have made too much of a different with the side effects profile.

    • Re: leg stiffness, muscle pain, joint pain
      jenz Registered Users
      Currently Being Moderated

      oh yeah side effects cycle.  I just had two months of feeling good with barely any joint discomfort or fatigue and then last week that all changed.  My counts are good but I truely believe for me the cycle of side effects is due to drinking caffeine again.  I was off of it completely for a while and felt the best I have felt and now as it gets colder in the midwest I am back to coffee.

      • Re: leg stiffness, muscle pain, joint pain
        JoshLee Registered Users
        Currently Being Moderated

        It is soooooo funny you should mention caffeine. I was just thinking that myself. Someone will come on here and tell us we don't have anything figured out, but I totally think this could be it for me. Right around the time I got this joint stuff the first time it was after I had been drinking a lot of coffee in the morning with my mom this past summer. I recently started drinking it again and then this popped up. Jenz, we should chat on the phone or in a chat room or something. I know we are the same age. I would love to talk to someone who is dealing with this as a young adult. -Josh

More Like This

  • Retrieving data ...

Legend